Simply Right Loratadine Antihistamine (200 ct.,2 pk) 

by Simply Right | Item #: 838402 |Model #: A6663/S0030ZX | (2) |

 

Simply Right Loratadine Antihistamine (200 ct.,2 pk)
Select a Club for pricing and pickup availability
loading shipping info
Pick up for FREE
Delivery estimates, taxes and fees are based on zip code. For pickup orders, item availability and final purchase price are based on availability in your Club the day of order pickup.
Simply Right™ - Formerly known as Member's Mark® - Loratadine Antihistamine provides 24 hour relief from indoor and outdoor allergies.

Description

Simply Right™ Loratadine Antihistamine temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.

Formerly known as Member's Mark®

Specifications

  • Simply Right™ Loratadine Antihistamine
  • 2 - 200 ct. bottles
  • 400 tablets
  • 10mg. tablets
  • Original prescription strength
  • Non-Drowsy*
  • Health care
  • Laboratory tested quality assured
  • Compare to Claritin® Tablets active ingredient**
  • Package Dimensions: 4.497"H x 5.135"W x 1.516"D
  • Formerly known as Member's Mark®
Active Ingredient (in each tablet): Loratadine 10mg...Purpose: Antihistamine.

Inactive: Lactose monohydrate, magnesium stearate, povidone, pregelatinized starch.

*When taken as directed.
**This product is not manufactured or distributed by Schering-Plough HealthCare Products, Inc., distributor of Claritin® Tablets.

We would like to hear from you with any comments or suggestions. In the continental US or Canada, you can call us toll-free at 1-800-809-0469, Monday through Friday, from 8 am to 5 pm CST. Or you can send us an email at samsclub.com.

Details

Assembled Country

USA

Component Country

USA

                             

Ask & Answer

Warranty Information

This product is covered by the Sam's Club Member Satisfaction Guarantee.

There is no additional information available for this item.